Foundations of the continuation principles of Leray-Schauder type




Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania



Paper coordinates

R. Precup, Foundations of the continuation principles of Leray-Schauder type, In: “Proceedings of the 23rd Conference on Geometry and Topology (Cluj-1993)”, D. Andrica and P. Enghiş eds., Babeş-Bolyai Univ., Cluj, 1994, 136-140


About this paper

Publisher Name
Print ISSN
Online ISSN

google scholar link

MR: 96m:47113

[1] J.Dugundji,  Topology,  Allyn and Bacon, Inc., Boston, 1966.
[2] A. Granas,  Homotopy extension theorem in Banach spaces and some of its applicaitons to the theory of non-linear equations,  Bull. Acad. Polon. Sci., 7(1959), 387-394.
[3] J. Leray, J. Schauder, Topologie et equaitons fonctionnelles,  Ann. Sci. Ecole Norm. Sup. (3) 51 (1934), 45-78.
[4] J. Mawhin, K.P. Rybakowsky, Continuation theorems for  semilinear equations in Banach spaces; a survey, in Nonlinear Analysis (Th. M. Rassias ed.), 367-405, World Scientific, Singapore, 1987.
[5] R. Precup,  Topological transversality and applications, in Proceed of the XX-th NVGT, Timisoara, Octomber 5-7, 1989, pp. 193-197.
[6] R.Precup, Generalized topological transversality and existence theorems, Libertas Mathematica 11 (1991), 65-79.
[7] R.Precup, On the topological transversality principle, Nonlinear Analysis 20(1993), 1-9.


Related Posts